Publication detail
On delay-dependent stability conditions for a three-term linear difference equation
ČERMÁK, J. TOMÁŠEK, P.
Czech title
O podmínkách stability pro tříčlennou lineární diferenční rovnici
English title
On delay-dependent stability conditions for a three-term linear difference equation
Type
journal article in Web of Science
Language
en
Original abstract
The paper presents a new type of necessary and sufficient conditions for asymptotic stability of a three-term linear delay difference equation. The derived condition are explicit and involve a critical value of delay, when the studied equation loses its asymptotic stability property.
Czech abstract
Článek obsahuje nový typ nutných a postačujících podmínek pro asymptotickou stabilitu tříčlenné zpožděné diferenční rovnice. Odvozené podmínky jsou explicitní a zahrnují kritickou hodnotu zpoždění, kdy studovaná rovnice ztráci vlastnost asymptotické stability.
English abstract
The paper presents a new type of necessary and sufficient conditions for asymptotic stability of a three-term linear delay difference equation. The derived condition are explicit and involve a critical value of delay, when the studied equation loses its asymptotic stability property.
Keywords in Czech
Zpožděná diferenční rovnice; asymptotická stabilita; změna stability
Keywords in English
Delay difference equation; asymptotic stability; stability switch
RIV year
2014
Released
01.04.2014
Publisher
Japan Publications Trading Co., Ltd.
Location
Kobe, Japonsko
ISSN
0532-8721
Volume
57
Number
1
Pages from–to
91–106
Pages count
16
BIBTEX
@article{BUT99015,
author="Jan {Čermák} and Petr {Tomášek},
title="On delay-dependent stability conditions for a three-term linear difference equation",
year="2014",
volume="57",
number="1",
month="April",
pages="91--106",
publisher="Japan Publications Trading Co., Ltd.",
address="Kobe, Japonsko",
issn="0532-8721"
}